Wyoming, 2014

High Wind in Wyoming, February 24, 2014

February 24, 2014 · NWS CYS · 9 events in 2 counties and zones

A large surface pressure gradient produced west to southwest winds of 35 to 45 mph with gusts to 60 mph.

Where it happened

Every event with a place to put it; 9 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
9

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

A large surface pressure gradient produced west to southwest winds of 35 to 45 mph with gusts to 60 mph.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Feb 23, 11:06 PM MST, 1 hour 10 minutes earlier.

Area forecast discussion, Feb 23, 11:06 PM MST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1106 PM MST SUN FEB 23 2014

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 325 PM MST SUN FEB 23 2014

STATIONARY FRONT IS CURRENTLY DRAPED JUST TO THE EAST OF THE
LARAMIE RANGE WITH WIDESPREAD LOW CLOUDS ACROSS THE PLAINS IN
SOUTHEASTERLY WINDS. THIS FRONT IS FCSTED TO LIFT NORTHEASTWARD AS
A WARM FRONT BY THIS EVENING AND INTO TONIGHT AS PRESSURE FALLS
OCCUR JUST TO THE EAST OF THE LARAMIE RANGE. COULD BE SOME PATCHY
FOG FROM THE CHEYENNE RIDGE EASTWARD INTO THE SOUTHERN PANHANDLE
INTO EARLY TONIGHT BEFORE SFC WINDS SWITCH TO MORE SOUTHWESTERLY.
INCREASED POPS OVER THE NORTHERN NEBRASKA PANHANDLE THIS EVENING
AS LSK AND CDR ARE STILL REPORTING LIGHT SNOW AND GOOD ISENTROPIC
LIFT CONTINUES THROUGH AROUND 06Z. ACCUMULATIONS SHOULD GENERALLY
BE LESS THAN AN INCH. THE OTHER MAIN STORY IS THE WINDY CONDITIONS
TO THE WEST OF THE LARAMIE RANGE. ARLINGTON HAS BEEN CONSISTENTLY
SUSTAINED AT 30-35 MPH WITH GUSTS TO 45 MPH THROUGH THE AFTN. THE
700MB CAG-CPR GRADIENT INCREASES TO AROUND 65 METERS BY 06Z MON
AND REMAINS AT THIS LEVEL THROUGH 18Z. AT THE SAME TIME A SFC LOW
DEVELOPS OVER GOSHEN COUNTY. THUS...WOULD EXPECT TO WINDS TO
INCREASE AT ARLINGTON BY LATE THIS EVENING AND BE CONSISTENTLY
GUSTING TO 60 MPH THROUGH THE NIGHT AND INTO MONDAY MORNING.
CONTEMPLATED ADDING THE SOUTHERN LARAMIE RANGE TO THE WARNING
SINCE 700MB WINDS OFF THE GFS INCREASE TO 50-60 KTS BY 12Z
MON...BUT CONFIDENCE WAS NOT AS HIGH SO DECIDED TO LEAVE THAT ZONE
OUT. IT WILL BE A SHORT PERIOD FROM SUNRISE TO MID-MORNING...AND
FUTURE SHIFTS WILL HAVE TO WATCH THIS. WEBCAMS THIS AFTN DO NOT
SHOW MUCH BLOWING SNOW IN THE ARLINGTON AREA OR OVER THE
INTERSTATE 80 SUMMIT...PROBABLY BECAUSE TEMPS HAVE WARMED INTO THE
LOW-TO-MID 30S. NOT WORRIED TOO MUCH ABOUT BLOWING SNOW THREAT
WITH THE INCREASE IN WINDS OVERNIGHT BUT DID PUT SOME PATCHY
BLOWING SNOW IN THE GRIDS.

STRONG SHORTWAVE MOVES SOUTHEASTWARD FROM EASTERN MONTANA INTO THE
DAKOTAS ON MON. WE HAVE SEEN THIS SEVERAL TIMES THIS WINTER IN
THE NORTHWESTERLY FLOW ALOFT. THIS DRIVES A COLD FRONT THROUGH THE
REGION DURING THE DAY. WENT SEVERAL DEGREES BELOW GUIDANCE FOR
HIGHS OVER THE PLAINS DUE TO THE WIDESPREAD SNOW COVER. WITH
REGARD TO PRECIP CHANCES BEHIND THE FRONT...SOUNDINGS INDICATE
LLVL LIFT IN THE UPSLOPE. HOWEVER...THERE IS REALLY NO DEEP
FORCING MECHANISM AND UPWARD MOTION TO GENERATE HIGHER SNOWFALL
RATES. SO FCSTING GENERALLY LESS THAN AN INCH THROUGH MON NIGHT.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 325 PM MST SUN FEB 23 2014

THE HUDSON BAY LOW WILL BE A PERMANENT FIXTURE THROUGH THE
PERIOD...KEEPING THE REGION IN PROGRESSIVE CYCLONIC NORTHWEST FLOW.
AS SUCH...EXPECT BELOW AVERAGE TEMPERATURES FOR THE UPCOMING WEEK
WITH PERIODIC BOUTS OF COLDER AIR AND SNOW AS THE WESTWARD EXTENT OF
THE ARCTIC AIR MASS MEANDERS IN AND OUT OF THE CWFA. THE FIRST PUSH
OF THIS COLD AIR MASS WILL BE FELT ON TUESDAY...AS A PERIOD OF LIGHT
SNOW WILL DROP FROM NORTH TO SOUTH THROUGH THE AREA. A PERIOD OF
ADEQUATE FRONTOGENESIS ALONG WITH THE FAVORABLE RIGHT ENTRANCE
REGION OF AN UPPER JET SUPPORTS AT LEAST LIGHT ACCUMULATIONS ACROSS
MOST OF THE REGION. THE HIGHER ELEVATIONS WILL BE ENHANCED OVR THE
LARAMIE RANGE AND PINE RIDGE AS WELL. ALL IN ALL PROBABLY WILL SEE
AN INCH OR TWO OVR LOWER ELEVATIONS...WITH SLIGHTLY HIGHER AMOUNTS
ABOVE 7500 FEET. SNOW COMES TO AN END TUESDAY NIGHT. IT WILL
DEFINITELY BE COLDER ON TUESDAY TOO...ESPECIALLY FOR AREAS DEEPER
INTO THE COLD AIR MASS OVR EAST CENTRAL WYOMING AND THE NRN
PANHANDLE. IN FACT HIGHS WILL PROBABLY BE REACHED IN THE MORNING OR
AROUND MIDDAY WITH COOLING THEREAFTER. HIGHS WILL RANGE FROM THE
TEENS THERE...TO NR 40 ACROSS SOUTHWEST CARBON COUNTY.

WEDNESDAY WILL BE DRY AND WARMER AS THE ARCTIC BOUNDARY WASHES OUT
AND THE COLDER AIR MASS RETREATS EAST. HIGHS WILL BE IN THE 30S AND
40S MOST PLACES.

MOISTURE SPREADS BACK INTO THE REGION FOR THURSDAY AS THE ARCTIC
BOUNDARY SLIPS BACK SOUTH AND COMBINES WITH SHORTWAVE ENERGY PASSING
THRU THE FOUR CORNERS. THIS BOUNDARY WILL REMAIN NEARLY STATIONARY
ALONG THE DIVIDE REALLY THROUGH THE END OF THE WEEK AND UPCOMING
WEEKEND AS WELL. THIS WILL PROVIDE AN OPTIMAL SET-UP FOR OVERRUNNING
AS EMBEDDED SHORTWAVES RIDE OVERTOP. TIMING OF THESE INDIVIDUAL
SUBTLE SHORTWAVES THIS FAR OUT IS VIRTUALLY IMPOSSIBLE. UNTIL
DETAILS BECOME CLEARER...HAVE KEPT SNOW CHANCES FAIRLY BROAD-BRUSHED
FRIDAY THROUGH SUNDAY...CONFINING THE THE BEST SNOW CHANCES
ASSOCIATED WITH A HIGHER AMPLITUDE SHORTWAVE SATURDAY AND SATURDAY
NIGHT.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY EVENING)
ISSUED AT 1105 PM MST SUN FEB 23 2014

IFR TO LIFR CONDITIONS WILL REMAIN WIDESPREAD AT THE EASTERN
TERMINALS THROUGH MUCH OF TONIGHT. CONDITIONS WILL IMPROVE SLOWLY
FROM WEST TO EAST THROUGH THE EARLY MORNING AS WINDS SHIFT TO THE
WEST. VFR TO MVFR CONDITIONS WILL THEN OCCUR IN THIS AREA THROUGH
MIDDAY MONDAY BEFORE ANOTHER COLD FRONT SLIDES SOUTH ACROSS THE
PLAINS AND BRINGS ANOTHER ROUND OF LIGHT SNOW AND LOW CIGS/VSBYS.
WINDS WILL SHIFT TO THE NORTHEAST BEHIND THE FRONT WITH GUSTS OF
25 TO 30 KTS THROUGH THE EARLY EVENING. GUSTY WEST WINDS UP TO 35
KTS WILL CONTINUE WEST OF THE LARAMIE RANGE THROUGH MONDAY.

&&

.FIRE WEATHER...
ISSUED AT 307 PM MST SUN FEB 23 2014

NO FIRE WEATHER CONCERNS THROUGH THE MIDDLE PART OF NEXT WEEK.
WIDESPREAD SNOW COVER EXISTS ACROSS THE REGION AFTER YESTERDAYS
STORM...ESPECIALLY FROM LARAMIE COUNTY EASTWARD INTO THE SOUTHERN
NEBRASKA PANHANDLE WHERE 6 TO 8 INCHES FELL. A SERIES OF COLD
FRONTS WILL PASS OVER THE AREA ON MONDAY AND TUESDAY...KEEPING
TEMPERATURES BELOW NORMAL.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL NOON MST MONDAY FOR WYZ110.

NE...NONE.
&&

SHORT TERM...FINCH
LONG TERM...HAHN
AVIATION...RJM
FIRE WEATHER...FINCH
Hazardous weather outlook, Feb 23, 9:20 PM MST, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
920 PM MST SUN FEB 23 2014

WYZ101>119-250430-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
920 PM MST SUN FEB 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

STRONG SOUTHWEST WINDS WILL DEVELOP ACROSS THE ARLINGTON AREA
LATE TONIGHT WITH GUSTS TO 60 MPH POSSIBLE. A HIGH WIND WARNING IS
IN EFFECT THROUGH NOON MONDAY FOR THIS AREA. WINDS ARE ALSO
EXPECTED TO INCREASE OVER THE SOUTH LARAMIE RANGE LATE TONIGHT
WITH GUSTS TO 50 TO 55 MPH.

AREAS OF FOG WILL CONTINUE IN THE LARAMIE RANGE FOOTHILLS AND
ALONG THE CHEYENNE RIDGE THROUGH MIDNIGHT TONIGHT BEFORE LIFTING.
THIS INCLUDES THE INTERSTATE 80 CORRIDOR FROM THE SUMMIT TO THE
NEBRASKA BORDER AND THE INTERSTATE 25 CORRIDOR FROM THE COLORADO
BORDER TO WHEATLAND. VISIBILITIES WILL BE REDUCED TO ONE QUARTER
MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER SHOT OF SNOW IS EXPECTED TUESDAY AS THE NEXT COLD FRONT
PUSHES THROUGH THE AREA. SNOW AMOUNTS ARE EXPECTED TO BE LESS
WITH THIS NEXT SYSTEM...MAINLY IN THE 1 TO 2 INCH RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-250430-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
920 PM MST SUN FEB 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

AREAS OF FOG WILL CONTINUE ACROSS KIMBALL COUNTY THROUGH MIDNIGHT
TONIGHT BEFORE LIFTING. VISIBILITIES WILL BE REDUCED TO ONE
QUARTER MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER SHOT OF SNOW IS EXPECTED TUESDAY AS THE NEXT COLD FRONT
PUSHES THROUGH THE AREA. SNOW AMOUNTS ARE EXPECTED TO BE LESS
WITH THIS NEXT SYSTEM...MAINLY IN THE 1 TO 2 INCH RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Feb 23, 7:28 PM MST, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
728 PM MST SUN FEB 23 2014

WYZ107-117>119-240430-
EAST PLATTE COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...GLENDO...WHEATLAND...CHUGWATER...
GUERNSEY...HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE...BURNS...
CARPENTER...ALBIN...PINE BLUFFS
728 PM MST SUN FEB 23 2014

...AREAS OF DENSE FOG THIS EVENING...

MOIST EAST-SOUTHEASTERLY WINDS WILL PRODUCE AREAS OF DENSE FOG
THIS EVENING ALONG THE THE CHEYENNE RIDGE...AND IN THE FOOTHILLS
OF THE LARAMIE RIDGE. THIS INCLUDES THE INTERSTATE 80 CORRIDOR
FROM THE SUMMIT TO THE NEBRASKA BORDER...AND INTERSTATE 25 FROM THE
COLORADO BORDER TO WHEATLAND. VISIBILITIES WILL BE REDUCED TO ONE
QUARTER MILE AT TIMES IN THESE AREAS. THE FOG SHOULD BEGIN TO LIFT
ONCE WINDS TURN TO A MORE SOUTHERLY COMPONENT THROUGH 9 PM.
Special weather statement, Feb 23, 9:39 PM MST, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
939 PM MST SUN FEB 23 2014

NEZ054-WYZ107-117>119-240700-
KIMBALL-EAST PLATTE COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...KIMBALL...GLENDO...WHEATLAND...
CHUGWATER...GUERNSEY...HORSE CREEK...HARRIMAN...WHITAKER...
CHEYENNE...BURNS...CARPENTER...ALBIN...PINE BLUFFS
939 PM MST SUN FEB 23 2014

...AREAS OF DENSE FOG THIS EVENING...

AREAS OF DENSE FOG WILL CONTINUE THIS EVENING ALONG THE THE
CHEYENNE RIDGE AND IN THE FOOTHILLS OF THE LARAMIE RIDGE. THIS
INCLUDES THE INTERSTATE 80 CORRIDOR FROM THE SUMMIT TO
KIMBALL...AND INTERSTATE 25 FROM THE COLORADO BORDER TO
WHEATLAND. VISIBILITIES WILL BE REDUCED TO ONE QUARTER MILE AT
TIMES IN THESE AREAS. THE FOG WILL STEADILY LIFT FROM WEST TO EAST
THROUGH MIDNIGHT.
Special weather statement, Feb 23, 11:49 PM MST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1149 PM MST SUN FEB 23 2014

NEZ054-WYZ107-117>119-240900-
KIMBALL-EAST PLATTE COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...KIMBALL...GLENDO...WHEATLAND...
CHUGWATER...GUERNSEY...HORSE CREEK...HARRIMAN...WHITAKER...
CHEYENNE...BURNS...CARPENTER...ALBIN...PINE BLUFFS
1149 PM MST SUN FEB 23 2014

...AREAS OF DENSE FOG THIS EVENING...

AREAS OF DENSE FOG WILL CONTINUE THIS EVENING ALONG THE CHEYENNE
RIDGE AND IN THE FOOTHILLS OF THE LARAMIE RANGE. THIS INCLUDES THE
INTERSTATE 80 CORRIDOR FROM THE SUMMIT TO KIMBALL...AND INTERSTATE
25 FROM THE COLORADO BORDER TO WHEATLAND. VISIBILITIES WILL BE
REDUCED TO ONE HALF TO ONE QUARTER MILE IN THESE AREAS. THE FOG
WILL STEADILY LIFT FROM WEST TO EAST AFTER MIDNIGHT.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

9 high wind. Local standard time, as filed.

High Wind, Laramie Valley

When
February 24, 12:16 AM MST to 2:56 PM MST
Where
Laramie Valley forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.655, -105.724 (the zone’s center; the record gives no point)

The WYDOT sensor at Quealy Dome measured sustained winds of 40 mph or higher, with a peak gust of 68 mph at 24/0911 MST.

High Wind, North Snowy Range Foothills

When
February 24, 3:55 AM MST to 2:45 PM MST
Where
North Snowy Range Foothills forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The WYDOT sensor at Wagonhound measured sustained winds of 40 mph of higher, with a peak gust of 62 mph at 24/0945 MST.

High Wind, North Snowy Range Foothills

When
February 24, 4:26 AM MST to 1:06 PM MST
Where
North Snowy Range Foothills forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The WYDOT sensor at Arlington measured wind gusts of 40 mph or higher, with a peak gust of 63 mph at 24/0911 MST.

High Wind, North Snowy Range Foothills

When
February 24, 5:36 AM MST to 12:01 PM MST
Where
North Snowy Range Foothills forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The WYDOT sensor at Strouss Hill measured sustained winds of 40 mph or higher, with a peak gust of 67 mph at 24/0741 MST.

High Wind, North Snowy Range Foothills

When
February 24, 7:25 AM MST to 2:15 PM MST
Where
North Snowy Range Foothills forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The WYDOT sensor at Cooper Cove measured sustained winds of 40 mph or higher, with a peak gust of 62 mph at 24/0825 MST.

High Wind, Laramie Valley

When
February 24, 8:26 AM MST to 11:26 AM MST
Where
Laramie Valley forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.655, -105.724 (the zone’s center; the record gives no point)

The WYDOT sensor at Halleck Ridge measured sustained winds of 40 mph or higher, with a peak gust of 62 mph at 24/1056 MST.

High Wind, Laramie Valley

When
February 24, 8:53 AM MST to 10:53 AM MST
Where
Laramie Valley forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
ASOS
Coordinates
41.655, -105.724 (the zone’s center; the record gives no point)

The wind sensor at the Laramie Airport measured sustained winds of 40 mph or higher, with a peak gust of 59 mph at 24/0953 MST.

High Wind, North Snowy Range Foothills

When
February 24, 9:46 AM MST to 1:16 PM MST
Where
North Snowy Range Foothills forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The WYDOT sensor at Foote Creek measured sustained winds of 40 mph or higher, with a peak gust of 60 mph at 24/1036 MST.

High Wind, North Snowy Range Foothills

When
February 24, 11:46 AM MST to 12:06 PM MST
Where
North Snowy Range Foothills forecast zone
Measured
53 kt (61 mph) measured gust
Reported by
Department of Highways
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The WYDOT sensor at Arlington East measured wind gusts of 58 mph or higher, with a peak of 61 mph at 24/1146 MST.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2014Every state in 2014This day in weather historyWarnings in Wyoming, February 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 504819, 504816, 504812, 504815, 504813, 504817, 504818, 504814, 504811.